# SDR DHL9872470C

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 399
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION ON LEFT WING FRONT SPAR  LOWER CHORD O/B FLANGE UPPER SURFACE WS 399.  REMOVED CORROSION, INSTALLED CHORD REPAIR PER AVITAS EO 98PMSI191D-1, 13 X 2.75.  N/R 1024.
